Jump to content





Accutane Day 16!

Posted by Carlyyy15, 18 July 2013 · 560 views

So I'm starting to get a few more pimples and that's kind of annoying. All these side effects are really starting to scare me. This may be a little gross for some guys soo if you're a guy I suggest not reading on.

My lady parts have been so dry lately, which I usually get dry before I start my period so that's not out of the normal. I looked thing a up online though to see if accutane has an effect on your vagina and sure enough there's girls complaining of being off accutane for a year and still not being about to get wet down there. That sounds horrible.

I'm starting to wonder if all these crazy side effects are worth it. Yeah clear skin will be nice but damn, is it worth having a these things wrong with you? What if these side effects are irreversible once you go off them?




15 years after Accutane, I still have this problem. :(

Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors